Real Banach Algebras. II.
Mathematische Zeitschrift, Tome 125 (1972), pp. 79-100
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__125_171691,
author = {L. Andrew Campbell and Norman L. Alling},
title = {Real {Banach} {Algebras.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {79--100},
year = {1972},
volume = {125},
zbl = {0216.41301},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__125_171691/}
}
L. Andrew Campbell; Norman L. Alling. Real Banach Algebras. II.. Mathematische Zeitschrift, Tome 125 (1972), pp. 79-100. http://geodesic.mathdoc.fr/item/MZ_1972__125_171691/